# SDR HEEA079589

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,648 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A1191
- Condition: Damaged
- Location: Main Rotor
- Part time: 12,800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD ABRASION STRIP ON MAIN ROTOR BLADE HAS SEVERAL EROSION HOLES. SENT TO ROTOR BLADES, INC. FOR INSPECTION AND REPAIR.
